# SDR CA970421061

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech D95A
- Engine: Lyc IO360B1B
- System (JASC): 3710 · Vacuum Distribution System
- Part: Dry Air Pump
- Part number: 441CC7
- Condition: Loose
- Location: Lwr Attach Point
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A, E

## Discrepancy

(CAN) DURING TRAINING THE RIGHT HAND ENGINE OIL PRESSURE BEGAN TO DROP. ENGINE WAS SHUTDOWN AND THE AIRCRAFT LANDED SAFELY. INSPECTION FOUND THE DRY AIR PUMP LOWER ATTACHING HARDWARE WAS NOT TIGHT, CAUSING A SUBSTANTIAL OIL LEAK.  THE HARDWARE WAS SECURED AND THE AIRCRAFT RETURNED TO SERVICE.
